Hybrid pair of multivalued mappings in modular-like metric spaces and applications

Tahair Rasham, Muhammad Nazam, Hassen Aydi*, Abdullah Shoaib, Choonkil Park, Jung Rye Lee

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Our aim is to prove some new fixed point theorems for a hybrid pair of multivalued α-dominated mappings involving a generalized Q-contraction in a complete modular-like metric space. Further results involving graphic contractions for a pair of multi-graph dominated mappings have been considered. Applying our obtained results, we resolve a system of nonlinear integral equations.

Original languageEnglish
Pages (from-to)10582-10595
Number of pages14
JournalAIMS Mathematics
Volume7
Issue number6
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • fixed point
  • generalized Q-contraction
  • graphic contraction
  • integral equation
  • α-dominated multivalued mapping

Fingerprint

Dive into the research topics of 'Hybrid pair of multivalued mappings in modular-like metric spaces and applications'. Together they form a unique fingerprint.

Cite this